My Diet/Medications and Tinnitus

Discussion in 'Support' started by Fiore, Feb 22, 2015.

tinnitus forum
    1. Fiore
      Doubtful

      Fiore Member

      Tinnitus Since:
      02/2015
      Question- for the past 2 days my T has been low enough to sleep in a quiet room without it bugging me or noticing it. Though yesterday I had a lot of sweets amongst them- chocolate marble like cake. Now I read about sugar in the blood stream and also that the consumption of flour and sugar that it infact can cause/worsen ringing in the ears. Around 3 am today I woke with such a difference in the ringing, I started to cry because i really thought it was getting better, you guys it was sooo low i was like awesome 2-3 more days and you should be gone. I went downstairs and drank a large tall glass of lemonade water (no sugar) to clear out whatever I ate that must've caused it and went back to sleep with a fan on. Please note before this I have had NO SWEETS since the 13th of Feb. And now this morning is has lowered in volume I want to say to what it use to be but not quite. Just almost. I'm starting to think that I will no longer be able to have certain things. I am worried. its been 12 days since I got my ear syringed and 11 days since the application of the drops, 7 days since I stopped using them. Two more days and it will have been two weeks since the syringing was done to fix an impacted ear wax causing T in one ear. So my question is, what's the average time people give for this two weeks right? (sigh) Its going to stay isn't it, I'm so depressed.

      Update- I went to the ENT yesterday he took a look into my ears, said they look excellent from the outside, he gave me an audio test and a test that checks the pressure in my ears. He said both results are fine but I lost one point in my right ear at 6000hz but not at 8000hz so it must've been my error at not pressing the button when i heard the beep. But he scheduled me for another one next week still.

      He prescribed Deflazacort tablets (Calcort) 30mg isn't that dose a bit high? I'm suppose to take it for 5 days one in the morning and one at night-and then stop. But I read that you slowly have to ease your way out of it gradually lowering the dosage. I keep googling and I keep reading 15mg or even 6mg. I am afraid I have still yet to buy it. Apparently its an oral steroid, Im already about two weeks in isn't steroids a bit late for me? I thought I read that the window time is around 48-72 hours after T onset.
      I am afraid to take it guys, have any of you taken this med before? How did it affect you if so.

      Found all this on this pill.

      "corticoid Therapy for Tinnitus Patients Spain, 2002 R esearchers C. Herraiz et al. studied the clinical response to the steroids methyl-prednisolone or deflazacort on a group of 60 tinnitus patients. Tinnitus loudness decreased in more than 45% of the patients after treatment. Hearing increase was demonstrated in 32.6% of the cases. Autoimmune inner ear disease, endolymphatic hydrops, and sudden deafness were the most responsive diseases. The steroids’ effect as an immune suppressor, anti-inflammatory, or vasodilator may explain the improvement. Thirtythree percent of the patients maintained the tinnitus improvement three months after treatment."


      I don't believe that article up top its a 2002 article.

      This is what's put me on edge- look at all those side-effects.

      http://factmed.com/study-DEFLAZACORT-causing-TINNITUS.php

      P.S Whats funny is that my doctor not once mentioned that it would go away, I said I read that for some people its permanent he didn't say anything -____- just nodded acknowledging what I was saying.
       
    2. I who love music
      Cheerful

      I who love music Member

      Location:
      Michigan
      Tinnitus Since:
      mid seventies
      You got more from your doctor than I ever did from mine. My doctors just shake their heads.
      BTW I'm on Prednisone right now for a bad asthma attack the other day. Oral now following the IV they gave me at the hosp. When I go through this, they taper me off steroids, but they have also have given me 40mg a day oral then suddenly stop it. The second way is called burst therapy. Both ways allow my adrenal glands to come back to normal in a short time.
      Sometimes these steroids shut my T down and sometimes make it louder. Either way is always temporary for me. But I've had T a long time.
       
      • Helpful Helpful x 1
    3. Fiore
      Doubtful

      Fiore Member

      Tinnitus Since:
      02/2015
      Thank you, @I who love music
      I'm so frustrated, this all started during and after the impacted ear wax removal. Sometimes I feel like I'm kidding myself trying to find another reason why its still there. I may never find the cause of this but I'm rulling out acoustic trauma.
       
    4. I who love music
      Cheerful

      I who love music Member

      Location:
      Michigan
      Tinnitus Since:
      mid seventies
      Ya, it's frustrating alright.
       
    5. uncle vikin
      Musical

      uncle vikin Member

      Location:
      nashville tennessee
      Tinnitus Since:
      09/2014
      Cause of Tinnitus:
      Subjective tinnitus r ear cause ( unknown)
      Had earwax removed also(july) then went 8 ft. under water in pool alot of pain under water (august)then T started(Sept).Got to be a connection with something that happens with ear first then T starts.Now(feb )when I clear nose and blow out I hear wheezing in my R ear my only T ear now that I am on antibiotics mabe it is clearing .Does anyone know what symptoms of ruptured ear drum are or a small hole ect.
       
    6. I who love music
      Cheerful

      I who love music Member

      Location:
      Michigan
      Tinnitus Since:
      mid seventies
      My mother and brother have holes in the eardrum. They both said earache was the giveaway. My mom's was from infection in the middle ear. They operated from behind her ear, cleaned it out, and the hole healed. The strange part was the ENT said it was a good thing she had the hole, he was able to see how much of a mess she had in there and get it totally taken care of.
       
      • Informative Informative x 1
    7. Fiore
      Doubtful

      Fiore Member

      Tinnitus Since:
      02/2015
      Does anyone drink lemon water? Does it affect you T in anyway?
      I usually drink it when I diet but i have recently started about 5 days ago and idk if its that or not but it lowers my T significantly. ALso when i don't eat its as if im T free its there but its sooo low. It makes me wonder if it is my teeth that are the culprits or something internal going on (sigh) kidneys (lower back/side pain), maybe the liver, I have rashes on my skin only on the folds of my arms near my elbows and mid inner thighs and upper arms all in circles and from what I read lemon water helps the body detox faster and the liver create more bile to clear out toxins. This worries me as I May Need to get further testing done. I have read that lemon water has anti inflammatory properties so I must be inflamed somewhere in the body that causing all this. Does anyone have similar side effects?
       
    8. Fiore
      Doubtful

      Fiore Member

      Tinnitus Since:
      02/2015
      I read that side effect toa ruptured ear druma re pain and or you can hear like air escaping in your ear. So maybe thats what yours is! If so it does take a couple of weeks to get better I'm sure you'll have your ear issue resolved in no time :)
       
      • Optimistic Optimistic x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.